logo AFST
Introduction
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 24 (2015) no. 5, pp. 1017-1023.
Published online:
DOI: 10.5802/afst.1473
@article{AFST_2015_6_24_5_1017_0,
     author = {Luisa Paoluzzi},
     title = {Introduction},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {1017--1023},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 24},
     number = {5},
     year = {2015},
     doi = {10.5802/afst.1473},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1473/}
}
TY  - JOUR
TI  - Introduction
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2015
DA  - 2015///
SP  - 1017
EP  - 1023
VL  - Ser. 6, 24
IS  - 5
PB  - Université Paul Sabatier, Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1473/
UR  - https://doi.org/10.5802/afst.1473
DO  - 10.5802/afst.1473
LA  - en
ID  - AFST_2015_6_24_5_1017_0
ER  - 
%0 Journal Article
%T Introduction
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2015
%P 1017-1023
%V Ser. 6, 24
%N 5
%I Université Paul Sabatier, Toulouse
%U https://doi.org/10.5802/afst.1473
%R 10.5802/afst.1473
%G en
%F AFST_2015_6_24_5_1017_0
Luisa Paoluzzi. Introduction. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 24 (2015) no. 5, pp. 1017-1023. doi : 10.5802/afst.1473. https://afst.centre-mersenne.org/articles/10.5802/afst.1473/

[1] Agol (I.).— Tameness of hyperbolic 3-manifolds, arXiv:math.GT/0405568.

[2] Agol (I.).— The virtual Haken Conjecture, Doc. Math. 18 p. 1045-1087 (2013). With an appendix by I. Agol D. Groves, and J. Manning. | MR: 3104553 | Zbl: 1286.57019

[3] Bessières (L.), Besson (G.), Boileau (M.), Maillot (S.), and Porti (J.).— Geometrization of 3-Manifolds, EMS Tracts in Mathematics 13 (2010). | Zbl: 1244.57003

[4] Boileau (M.), Boyer (S.), Cebanu (R.) and Walsh.— Knot commensurability and the Berge conjecture, Geom. Topol. 16, p. 625-664 (2012). | MR: 2928979 | Zbl: 1258.57001

[5] Boileau (M.), Leeb (B.), and Porti (J.), Geometrization of 3-dimensional orbifolds, Ann. Math. 162, p. 195-250 (2005). | MR: 2178962 | Zbl: 1087.57009

[6] Boileau (M.) and Zieschang (H.).— Heegaard genus of closed orientable Seifert 3-manifolds, Invent. Math. 76, no. 3, p. 455-468 (1984). | EuDML: 143132 | MR: 746538 | Zbl: 0538.57004

[7] Boyer (S.), C. Gordon (C. McA.) and Watson (L.).— On L-spaces and left-orderable fundamental groups, Math. Ann. 356, p. 1213-1245 (2013). | MR: 3072799 | Zbl: 1279.57008

[8] Boyer (S.) and Zhang (Z.).— Finite Dehn surgery on knots, J. Amer. Math. Soc. 9, p. 1005-1050 (1996). | MR: 1333293 | Zbl: 0936.57010

[9] Calegari (D.) and Gabai (D.).— Shrinkwrapping and the taming of hyperbolic 3-manifolds, J. Amer. Math. Soc. 19, p. 385-446 (2006). | MR: 2188131 | Zbl: 1090.57010

[10] Culler (M.), Gordon (C. McA.), Luecke (J.), and Shalen (P.).— Dehn surgery on knots, Ann. Math. 125, p. 237-300 (1987). | MR: 881270 | Zbl: 0633.57006

[11] Kahn (J.) and Markovic (V.).— Counting essential surfaces in a closed hyperbolic three-manifold, Geom. Topol. 16, p. 601-624 (2012). | MR: 2916295 | Zbl: 1283.57021

[12] Kashaev (R.).— The hyperbolic volume of knots from the quantum dilogarithm, Lett. Math. Phys. 39, p. 269-275 (1997). | MR: 1434238 | Zbl: 0876.57007

[13] Li (T.).— Rank and genus of 3-manifolds, J. Amer. Math. Soc. 26, p. 777-829 (2013). | MR: 3037787 | Zbl: 1277.57004

[14] Perelman (G.).— The entropy formula for the Ricci flow and its geometric applications, arXiv:math.DG/0211159. | Zbl: 1130.53001

[15] Perelman (G.).— Ricci flow with surgery on three-manifolds, arXiv:math.DG/0303109. | Zbl: 1130.53002

[16] Perelman (G.).— Finite extinction time for the solutions to the Ricci flow on certain three-manifolds, arXiv:math.DG/0307245. | Zbl: 1130.53003

[17] Reid (A.) and Walsh (G.).— Commensurability classes of two-bridge knot complements, Algeb. Geom. Topol. 8, p. 1031-1057 (2008). | MR: 2443107 | Zbl: 1154.57001

[18] Wise (D.).— The structure of groups with a quasi-convex hierarchy, Electronic Res. Ann. Math. Sci. 16, p. 44-55 (2009). | MR: 2558631 | Zbl: 1183.20043

[19] Wise (D.).— The structure of groups with a quasi-convex hierarchy, preprint 2011.

[20] Wise (D.).— From riches to RAAGs: 3-manifolds, right-angled Artin groups, and cubical geometry, CBMS Regional Conference Series in Mathematics (2012). | MR: 2986461 | Zbl: 1278.20055

Cited by Sources: